Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects Biltarvy

Side Effects Biltarvy

I been in Biktary for a month and i have experienced a light diziness, a few times through out the day, has anybody experienced something similar? Or other side effects from Biktarvy?

A myHIVteam Member said:

Insomnia and night sweats

posted over 1 year ago
A myHIVteam Member said:

When did it happen/ what were you doing? I'm getting ready to start my second month of biktarvy and lately when working in the yard if I stand up fast I get dizzy

posted over 1 year ago
A myHIVteam Member said:

Diarrhea

posted over 1 year ago
A myHIVteam Member said:

I have been on biktarvi for at least 6 months..the nausea has never left but phenergan takes care of that. Has me undetectable and according to my docs is a better medication for overall physical and mental health..I do have a sleep
Aid at night but since my PTSD diagnosis mental health was the ultimate reason for my switch from Atripla..just trusting in my docs ..had the same group since my diagnosis in 1995i

posted over 1 year ago
A myHIVteam Member said:

@A myHIVteam Member That’s awesome! I’m glad to see you’re doing well.

posted over 1 year ago
Already a Member? Log in